Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 29, NWS La Crosse, WI

July 13, 2015Monroe County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2015, 4:28 PM CDT for Monroe County, Wisconsin. It was in force for 62 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 4:28 PM CDT (21:28 UTC)
Expired
Jul 13, 2015, 5:30 PM CDT
In force
62 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Monroe County, WI

The radar

The La Crosse radar (KARX), 39 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 4:36 PM CDTHAIL 0.752 Ssw Portland, WIA LOT OF DIME SIZE HAIL
Jul 13, 4:36 PM CDTHAIL 0.755 W Cashton, WIA LOT OF DIME SIZE HAIL
Jul 13, 4:36 PM CDTHAIL 0.88Sparta, WI
Jul 13, 4:36 PM CDTHAIL 1Sparta, WI
Jul 13, 4:38 PM CDTHAIL 11 Sw Sparta, WIFELL ON WEST RIVER ROAD
Jul 13, 4:40 PM CDTHAIL 1.252 S Portland, WI
Jul 13, 4:40 PM CDTHAIL 1.253 Nw Newry, WI
Jul 13, 5:00 PM CDTHAIL 0.251 Ssw Sparta, WI
Jul 13, 5:00 PM CDTHAIL 0.251 Sw Sparta, WI
Jul 13, 5:08 PM CDTNON-TSTM WND GST 435 Ssw Tunnel City, WIMESONET STATION 4 NNW RIDGEVILLE /TOAW3/

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 3:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1654 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

986 
WUUS53 KARX 132128
SVRARX
WIC081-132230-
/O.NEW.KARX.SV.W.0029.150713T2128Z-150713T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
428 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MONROE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 530 PM CDT

* AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BANGOR...OR 
  NEAR SPARTA...MOVING EAST AT 15 MPH. THIS STORM HAS PRODUCED 1 
  INCH HAIL AND GUSTY WINDS.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SPARTA AROUND 450 PM CDT.
  CASHTON AROUND 500 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LEON...
PORTLAND...NORWALK...ROCKLAND AND WILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE INSIDE UNTIL THIS CLUSTER OF STORMS PASSES.
 
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM AS WELL.

&&

LAT...LON 4373 9091 4399 9091 4394 9048 4373 9032
TIME...MOT...LOC 2127Z 274DEG 12KT 4390 9091 

HAIL...1.00IN
WIND...60MPH
 
$$

SHEA
3 follow-up statements
193 
WWUS53 KARX 132143
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
443 PM CDT MON JUL 13 2015

WIC081-132230-
/O.CON.KARX.SV.W.0029.000000T0000Z-150713T2230Z/
MONROE WI-
443 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN MONROE COUNTY...

AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST 
OF SPARTA...MOVING EAST AT 40 MPH. THIS STORM HAS PRODUCED LARGE 
HAIL...GUSTY WIND AND STREET FLOODING. ANOTHER STORM WAS NEAR 
CASHTON.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN MONROE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...LEON...
PORTLAND...NORWALK...ROCKLAND AND WILTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4373 9091 4399 9091 4394 9048 4373 9032
TIME...MOT...LOC 2143Z 276DEG 34KT 4389 9068 

HAIL...1.00IN
WIND...60MPH
 
$$

SHEA
441 
WWUS53 KARX 132200
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
500 PM CDT MON JUL 13 2015

WIC081-132230-
/O.CON.KARX.SV.W.0029.000000T0000Z-150713T2230Z/
MONROE WI-
500 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN MONROE COUNTY...

AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED SOUTH OF TOMAH...
MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CASHTON...PORTLAND...NORWALK...WILTON...RIDGEVILLE...KENDALL...
MELVINA...TUNNEL TRAIL CAMPGROUND...ST MARYS...HIGHWAY 131 AND COUNTY
A...OIL CITY AND HOFFMAN CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4373 9091 4391 9066 4394 9048 4373 9032
TIME...MOT...LOC 2159Z 272DEG 49KT 4390 9046 

HAIL...1.00IN
WIND...60MPH
 
$$

SHEA
806 
WWUS53 KARX 132227
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
527 PM CDT MON JUL 13 2015

WIC081-132236-
/O.EXP.KARX.SV.W.0029.000000T0000Z-150713T2230Z/
MONROE WI-
527 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY
WILL EXPIRE AT 530 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4373 9091 4391 9066 4394 9048 4373 9032
TIME...MOT...LOC 2225Z 274DEG 12KT 4390 9046 

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:44 PM CDT, 44 minutes earlier.

Area forecast discussion, Jul 13, 3:44 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
344 PM CDT MON JUL 13 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 344 PM CDT MON JUL 13 2015

MAIN FORECAST CONCERNS ARE ON ISOLATED SEVERE THUNDERSTORMS LATE
THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WINDS AND LARGE
HAIL POSSIBLE.

LATEST RADAR IMAGERY SHOWS ISOLATED THUNDERSTORMS DEVELOPING ACROSS
THE FOREST AREA. CAPE AND SHEAR PROFILES SUPPORT SUPERCELLS WITH 0-6
KM BULK SHEAR VALUES OF 40 TO 45 KTS. SURFACE BASED CAPE VALUES ARE
ALSO VERY SUPPORTIVE OF SUPRECELLS WITH VALUES RANGING FROM 3000-
4000 J/KG. WE SHOULD SEE THESE ISOLATED TO SCATTERED STORMS
PERSIST THROUGH EARLY THIS EVENING AND EXIT INTO SOUTHERN
WISCONSIN/NORTHERN ILLINOIS. 0-1 KM BULK SHEAR VALUES ARE VERY
WEAK...10 KTS OR LESS...SO NOT EXPECTING TORNADOES. HOWEVER IF WE
CAN ESTABLISH A STRONG ENOUGH SUPERCELL CANNOT RULE OUT A BRIEF
TORNADO OR TWO. WE WILL SEE NORTHWEST FLOW ALOFT ACROSS THE
FORECAST AREA TONIGHT INTO TUESDAY AS A WEAK FRONTAL BOUNDARY
MARCHES SOUTHWEST ACROSS THE FORECAST  AREA. A FEW SHOWERS AND
STORMS ARE POSSIBLE ALONG THIS FRONT ON TUESDAY ALONG WITH MUCH
COOLER TEMPERATURES IN ITS WAKE.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 344 PM CDT MON JUL 13 2015

HIGH PRESSURE BUILDS IN FOR WEDNESDAY PROVIDING DRY AND QUIET
WEATHER. THE PATTER BECOMES MORE ACTIVE THURSDAY INTO THURSDAY NIGHT
WITH BETTER CHANCES FOR SHOWERS AND STORMS AS A STRONGER
SHORTWAVE COULD MAKE ITS WAY ACROSS THE UPPER MISSISSIPPI RIVER
VALLEY. THE EXACT TRACK THIS SYSTEM WILL TAKE IS UNCERTAIN AT THIS
TIME SO KEEP CLOSE EYE ON THE FORECAST AS WE DRAW CLOSER TO
THURSDAY. A WARM AND HUMID AIRMASS THEN MOVES INTO THE REGION
FRIDAY INTO THE WEEKEND. HEAT INDEX VALUES COULD APPROACH 95 TO
100 ON SATURDAY. THE WARM AND HUMID CONDITIONS LOOK TO PERSIST
INTO SUNDAY. ALSO...THERE WILL BE PERIOD  CHANCES FOR SHOWERS AND
STORMS OVER THE REGION WITH SEVERAL WEAK WAVES MOVING THROUGH.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1243 PM CDT MON JUL 13 2015

MAIN CONCERN THROUGH TAF PERIOD ARE SHOWER/THUNDERSTORM CHANCES THIS
AFTERNOON INTO TONIGHT. LATEST 17Z SURFACE ANALYSIS SHOWS WEAK FRONT
EXTENDED FROM CENTRAL WISCONSIN INTO WESTERN MINNESOTA. LATEST 12Z
UPPER AIR SOUNDINGS INDICATE STRONG INVERSION ACROSS SOUTHEAST
MINNESOTA AND SOUTHWEST WISCONSIN. THE 13.12Z NAM/13.15Z RAP
BUFKIT SOUNDINGS SUGGEST INVERSION WILL REMAIN OVER THE RST/LSE
TAF SITES THIS AFTERNOON INTO TONIGHT. WITH THE 13.12Z NAM/13.15Z
INDICATING MOISTURE CONVERGENCE MAINLY NORTHEAST AND SOUTHEAST OF
THE TAF SITES...NOT EXPECTING SHOWERS OR THUNDERSTORMS AT THE TAF
SITES. HOWEVER...CANNOT RULE OUT THE POSSIBILITY OF SCATTERED
SHOWERS OR THUNDERSTORMS ACROSS THE AREA...GIVEN THE AMOUNT OF
HEATING DURING THE AFTERNOON AND EARLY EVENING HOURS. AT THIS
TIME...WILL KEEP MENTION OF SHOWERS AND THUNDERSTORM OUT OF THE
TAFS THROUGH THE PERIOD. VFR CONDITIONS SHOULD PREVAIL THROUGH
PERIOD.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...DTJ
Hazardous weather outlook, Jul 13, 2:57 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
257 PM CDT MON JUL 13 2015

IAZ009>011-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034-
041>044-053>055-061-141200-
HOWARD-WINNESHIEK-ALLAMAKEE-CHICKASAW-FAYETTE-CLAYTON-WABASHA-
DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-CLARK-BUFFALO-
TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-
RICHLAND-GRANT-
257 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED BETWEEN 3 PM AND 8 PM.
SOME OF THE STORMS COULD SEVERE WITH LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF
TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN
BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A
SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY
THROUGH SUNDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED...MAINLY BETWEEN 3 PM AND 8 PM.
RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008-018-WIZ017-141200-
MITCHELL-FLOYD-TAYLOR-
257 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND NORTH CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY
THIS
EVENING. SOME OF THE THUNDERSTORMS COULD BE STRONG WITH GUSTY
WINDS...SMALL HAIL AND BRIEF HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF
TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN
BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A
SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY
THROUGH SUNDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

In the hours before

Local storm report, Jul 13, 4:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
406 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             GALESVILLE              44.08N 91.36W
07/13/2015  E0.50 INCH       TREMPEALEAU        WI   TRAINED SPOTTER

&&

RANDYB
Local storm report, Jul 13, 4:13 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
413 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             TREMPEALEAU             44.01N 91.44W
07/13/2015  E0.75 INCH       TREMPEALEAU        WI   PUBLIC

            MANY DIME SIZE HAIL REPORTS

&&

AJ
Local storm report, Jul 13, 4:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
416 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     TSTM WND DMG     1 N WEST SALEM          43.91N 91.08W
07/13/2015                   LA CROSSE          WI   LAW ENFORCEMENT

            10FT TRAILER BLOWN OFF THE ROAD ON HIGHWAY
            16.

&&

DB
Local storm report, Jul 13, 4:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
422 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             TREMPEALEAU             44.01N 91.44W
07/13/2015  M0.88 INCH       TREMPEALEAU        WI   FIRE DEPT/RESCUE

&&

DB
Local storm report, Jul 13, 4:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
427 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             1 NW HOLMEN             43.97N 91.27W
07/13/2015  E0.50 INCH       LA CROSSE          WI   NWS EMPLOYEE

&&

RANDYB
Local storm report, Jul 13, 4:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
428 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             BURNS                   43.95N 90.98W
07/13/2015  M1.00 INCH       LA CROSSE          WI   TRAINED SPOTTER

&&

AJ

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 11:33 PM CDTSpecial Weather StatementARXBuffalo, Taylor, Trempealeau117 min
Jul 13, 12:47 AM CDTSpecial Weather StatementARXClark, Jackson, Taylor58 min
Jul 13, 1:10 AM CDTSpecial Weather StatementARXBuffalo, Trempealeau65 min
Jul 13, 1:42 AM CDTSpecial Weather StatementARXLa Crosse63 min
Jul 13, 1:50 AM CDTSpecial Weather StatementARXAdams, Juneau, Monroe55 min
Jul 13, 2:11 AM CDTSpecial Weather StatementARXCrawford, Richland, Vernon94 min
Jul 13, 2:24 AM CDTSpecial Weather StatementARXAdams, Juneau66 min
Jul 13, 2:39 AM CDTSevere Thunderstorm WarningARXAdams, Juneau51 min
Jul 13, 3:03 AM CDTSpecial Weather StatementARXGrant117 min
Jul 13, 2:49 PM CDTSpecial Weather StatementARXBuffalo, Trempealeau26 min
Jul 13, 3:14 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau61 min
Jul 13, 4:08 PM CDTSevere Thunderstorm WarningARXLa Crosse52 min
Jul 13, 4:39 PM CDTSevere Thunderstorm WarningARXVernon66 min
Jul 13, 4:55 PM CDTSpecial Weather StatementARXClark, Taylor65 min
Jul 13, 5:03 PM CDTSevere Thunderstorm WarningARXJuneau, Monroe31 min
Jul 13, 5:13 PM CDTSevere Thunderstorm WarningARXCrawford, Richland, Vernon77 min
Jul 13, 5:37 PM CDTSpecial Weather StatementARXJackson, Trempealeau53 min
Jul 13, 5:40 PM CDTSevere Thunderstorm WarningARXJackson, Trempealeau50 min
Jul 13, 6:23 PM CDTSpecial Weather StatementARXBuffalo, Jackson, Trempealeau52 min
Jul 13, 6:32 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau43 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.